# SDR DALA2022072005011

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 104,826 hours, 15,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flag
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1201, L1 DOOR ARMED FLAG INOP MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: ARMED DOOR SEVERAL TIMES, COULD NOT DUPLICATE. SYS CKS NORMAL MCO/PLAC RMVD. (2326903)
